# SDR UIEA2023052200492

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D CGO FLOOR STRUCTURE CORROSION AT STA 480 BETWEEN 55.20 AND LBL 80.00( 1) REMOVE SUPPORT ANGLE IAW SRM 51-40-02-0G-0 REV 97. 2) FABRICATE SUPPORT ANGLE IAW EI T2023A53M-1033 REV 20, T2023A53M-1034 REV 0, T2023P53M-1023 & T2023P53M-1024 REV 0. 3) REPAIR DAMAGE AREA IAW EI T2023A53M-921 REV 1, SRM 53-00-51-2R-3 REV 97, BOEING DWG 284U1103 SH 14 REV -, 284U1103 SH 15 REV -, 284U1120 SH 6 REV -, 141U5348 SH 1 REV E. 4) PERFORM EI T2023A53M-921 REV 2 SEQUENCE C. 5) ACCOMPLISHED EI T2023A53M-921 REV 3, T2023A53M-1433 & T2023A53M-1034 REV 1 6) JOB COMPLETED AND CONDITION CHECK NORMAL )
